# SDR 96ZZZM46

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut Seals
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TPA - DURING LANDING, UNABLE TO LOWER NOSE GEAR.  CYCLED LANDING GEAR.  NOSE STRUT SEALS REPLACED, REPACKED NOSE STRUT.  CYCLED GEAR AND OPERATIONS ARE NORMAL.
